This is my first pregnancy scare so I'm more than a bit
I know all the advice in that I'm a common person on these forums. So, I know all I really have to do is go and get a test and then I'll know but that seems pretty...final :| I dunno.
Basically, my situation is that I'm on my first pack of marvelon, which is a 21 day pill. I've taken the first 3 weeks, and on my week break - my last pill was on Sunday. And now it's thursday and no sign at all of any bleeding.
As a bit of past history, when I wasn't on the pill, I had periods as rgular as anything. Then I went onto Cerazette, which is a PoP pill. With that I was all over the place; I was on it for 8months, and for the last 5 I bled pretty much constantly with only the odd day here or there being clear. Coming on Marvelon for the last month saw the bleeding clear up straight away...but rather too well apparently
I was wondering if changing pills etc, especially due to my rather unpredictable 'hormonal history' could have caused this month's non-bleed? As in, my body is still settling down? I know it can takea few days to start bleeding after the last pill anyway, but now that it's thursday I'm starting to panic. Is this normal?
I don't see how I could have got pregnant, in all honesty...
I'm excruciatingly careful with my pill - it's taken every single day with 10minutes of 6pm. I've never missed one, ever. We used condoms as well as the pill on the week change even though the doctor said it wasn't necessary..anytime I've had an upset stomach etc, we've used condoms for 7 days afterwards. If I am pregnant, it's by some freak chance because fate hates me
So yeh, some reassurance would be nice =p Otherwise I guess I'm going to have to go down the shops for a test...
EDIT: I just read another thread like this, so apparently late in the week isn't too uncommon. I guess I'm probably just panicing 'cos it's my first time on a 21 day pill...
Another Pregnancy scare thread - advice appreciated watch
- Thread Starter
Last edited by fredscarecrow; 16-07-2009 at 10:35.
- 16-07-2009 10:29
- 16-07-2009 11:56
I always finish my pill on a friday and usually start on the tuesday, sometimes not even til the wednesday or thursday so i really wouldn't worry about it. That's a lot of hormonal upheaval your body has been through so i would expect it to take a couple of months before your body settles down and finds some kind of 'routine' on the new pill. If you're still worried do a test in a few days or so but there's still time for it to come. i'm often taking my next lot of pills whilst still being on my period, it isn't as clear cut as a seven day gap and your period is in that time.
Hope that puts your mind at rest a little!